# SDR P2EA99202

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Door
- Part number: 65512145
- Condition: Cracked
- Location: Lt Ram Air
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE LEFT RAM AIR DOOR WAS FOUND CRACKED.  REPAIRED PER EO COO-3-52-316-99.  (M)
